# SDR SWAA2019011427970

- Difficulty date: November 25, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE SEGMENT 331BZ INBOARD END BAY RIB ANGLE CRACKED AT LOWER TRAILING EDGE END.  R&R RIB IAW SRM AND DWG.
